advertisement
Question
Posted by: Cherise | 2018/03/15

Serdep Withdrawal

Good day, I am weaned off Serdep 100mg for about 2 weeks now. The last week my withdrawal symptoms include dizzy spels, mouth, tongue and hand numbing. Together with headaches. My GP gave Neurobion B12 pills and a B-complex injection, also urbanol 10mg. How long can these withdrawal symptoms last? Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/03/18

Hi Cherise

The withdrawal symptoms could probably last for another two weeks. If it does not improve after this then I suggest that you contact your doctor again. Good luck and I hope you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement